# SDR CALA2025042504243

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 93,964 hours, 13,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK FOUND SLIDE AND OVERWING ESCAPE LIGHT EMERGENCY INOPERATIVE NEAR DOOR 4L/H. REMOVED AND REPLACED LAMP FROM SLIDE AND OVERWING ESCAPE LOGHT EMERGENCY NEAR DOOR 4L/H AS PER AMM TASK 33-51-06-902-082. GOOD FOR SERVICE.
